International Journal of Multidisciplinary Research and Development

E- ISSN: 2349-4182
P- ISSN: 2349-5979

Vol. 2, Issue 4 (2015)

On the ternary quadratic Diophantine equation 9z2 = 11x2 -2y2

Author(s): M.A.Gopalan, S.Devibala, D.Priyanka
Abstract: The ternary homogeneous quadratic equation given by 9z2 = 11x2 -2y2 representing a cone is analyzed for its non-zero distinct integer solutions. A few interesting relations between the solutions and special polygonal and pyramided numbers are presented. Also, given a solution, formulas for generating a sequence of solutions based on the given solutions are presented..
Pages: 215-219  |  1047 Views  390 Downloads
library subscription